| Model Number |
407458 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Codes |
Bradycardia (1751); Syncope/Fainting (4411)
| Date of Event |
03/31/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the patient experienced syncope and heart rates dropping into the 20s.The right ventricular (rv) lead exhibited loss of capture.The rv lead was reprogrammed and remains in use.No further patient complications have been reported as a result of this event.